# SDR REXA2017090500994

- Difficulty date: September 5, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 7,690 hours, 5,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL HAS CORROSION BS 310-349.  REMOVED AND REPLACED THE DOOR SILL ANGLES IAW SRM 51-42-21 AND 51-42-06. OPS TEST OF THE PAX DOOR WARNING SYSTEM IS GOOD IAW AMM 52-11-00-710-801.
